Vol. 14, No. 4, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Coverings of algebraic groups and Lie algebras of classical type

Daniel Sterling

Vol. 14 (1964), No. 4, 1449–1462
Mathematical Subject Classification
Primary: 22.90
Secondary: 14.50
Milestones
Received: 23 October 1963
Published: 1 December 1964
Authors
Daniel Sterling